Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Finslerian Subspaces given by Generalized Conformal β−Change


Mallikarjun Kumbar and Narasimhamurthy S. K.


In the present paper, we study Finslerian subspace F^m of F^n and another
Finslerian subspace F¯^m of the F¯^n subjected to the generalized conformal βchange is totally geodesic and totally h-autoparallel

Keywords and Phrases :Finsler space, Finsler subspace, Generalized β conformal change, β-conformal change, β-change, Conformal change
AMS Subject Classification : : 53D15, 53C25, 53C40

Recieved date : September 22, 2018, Accepted:

Accepted date: December 27, 2018

cited by: J.T.S. Vol. 12 (2018), pp.1-9


Download PDF